Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (4): 691-698    DOI: 10.1007/s10114-018-7310-8
Articles Current Issue| Next Issue| Archive| Adv Search |
A Note on Weighted Korn Inequality
Man Ru JIANG1, Ren Jin JIANG2
1 School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, Beijing 100875, P. R. China;
2 Center for Applied Mathematics, Tianjin University, Tianjin 300072, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7